The Lelong number of a point of a complex analytic set. (English) Zbl 0158.32804

Full Text: DOI EuDML


[1] Abhyankar, S.: Local analytic geometry. New York: Academic Press 1964. · Zbl 0205.50401
[2] Hurewicz, W., andH. Wallman: Dimension theory. Princeton, New Jersey: Princeton University Press 1948. · Zbl 0036.12501
[3] Lelong, P.: Intégration sur un ensemble analytique complexe. Bull. Soc. Math. France85, 239-262 (1957). · Zbl 0079.30901
[4] de Rham, G.: Currents in an analytic complex manifold. Seminars on Analytic Functions, vol. 1, pp. 54-64. Princeton, New Jersey: Institute for Advanced Study 1957.
[5] – On the area of complex manifolds. Seminar on Several Complex Variables, Institute for Advanced Study 1957-1958 (unpublished).
[6] Stoll, W.: Mehrfache Integrale auf komplexen Mannigfaltigkeiten. Math. Z.57, 116-154 (1952). · Zbl 0047.32401
[7] ?? Einige Bemerkungen zur Fortsetzbarkeit analytischer Mengen. Math. Z.60, 287-304 (1954). · Zbl 0056.07901
[8] ?? The growth of the area of a transcendental analytic set of dimension one. Math. Z.81, 76-98 (1963). · Zbl 0109.30802
[9] ?? The growth of the area of a transcendental analytic set. I. Math. Ann.156, 47-78 (1964). · Zbl 0126.09502
[10] Whitney, H.: Tangents to an analytic variety. Ann. Math. (2),81, 496-549 (1965). · Zbl 0152.27701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.